MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SIL TMPST TR

MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SIL TMPST TR
Catalog Number URO170816TS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, 'a foley catheter was placed into the patient's bladder and the foley advanced all the way to the hub with good urine return'.When the balloon was inflated with the 'normal amount of sterile water the balloon burst and the foley came out'.
 
Additional Manufacturer Narrative
According to the customer, 'a foley catheter was placed into the patient's bladder and the foley advanced all the way to the hub with good urine return'.When the balloon was inflated with the 'normal amount of sterile water the balloon burst and the foley came out'.A second catheter was inserted due to the previous device dislodging.The sample is reported to be available but has not been returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TTL1LYR 16FR10ML 100%SIL TMPST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15596221
Report Number1417592-2022-00191
Device Sequence Number2314898
Product Code OHR
UDI-Device Identifier10889942127955
UDI-Public10889942127955
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO170816TS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2022
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown